HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Acne (http://www.healthboards.com/boards/acne/)
-   -   23- SEVERE Acne- Dermatologist is aggravating!!! (http://www.healthboards.com/boards/acne/933289-23-severe-acne-dermatologist-aggravating.html)

gabgirl 12-28-2012 03:58 PM

23- SEVERE Acne- Dermatologist is aggravating!!!
 
Hello all,

Im posting on this forum because I seriously need some advice. I am a long time sufferer of acne. My dermatologist made me go through EVERY SINGLE PRODUCT for four years during high school before he finally put me on Accutane (Isotretenoin). My skin finally cleared up and I looked flawless! I looked and felt great for two years!

Im 23 now and my skin started to flare up again around 6 months ago. My acne is right back to where I was in high school. I look horrible and I feel even worse about myself.

My dermatologist is driving me absolutley crazy with his rules about accutane. First, when I came to him months ago, he made me try a few other products for a few months when he KNOWS that accutane will easily cure me. Now, around 4 months later (and they were a terrible four months), he finally gave me the prescription to accutane. I came home to a VOICEMAIL from my doctor that said hes CANCELLING the prescription because I came off of birth control for most of last month due to a health condition. He told me he wants to postpone another month....

I would like to add a side note that he knows that I am abstinent. In fact, this doctor is a family friend and he knows me well enough that I am very careful. I went right back onto the birth control pills yesterday. DID HE NEED TO CANCEL THE PRESCRIPTION???? I waited a measly FOUR months while he dug up to the courage to write the prescription!

Does anyone think i should just find a different doctor? I feel like every time I visit him he finds another excuse to postpone the medication....

Stoler99 01-03-2013 11:11 AM

Re: 23- SEVERE Acne- Dermatologist is aggravating!!!
 
Before you try accutane, have you tried Doxycyline or clindamycin?

mmisty 01-03-2013 05:01 PM

Re: 23- SEVERE Acne- Dermatologist is aggravating!!!
 
I wouldn't change doctors. I think legally he had to cancel the RX. All women in childbearing age group must be on a effective form of birthcontrol because even one pill of accutane will cause severe deformities in an unborn child.

Kemplin 01-25-2013 07:22 AM

Re: 23- SEVERE Acne- Dermatologist is aggravating!!!
 
Just change doctors...


All times are GMT -7. The time now is 09:16 PM.